Remark on Ankeny, Artin and Chowla conjecture
Annales mathematicae et informaticae, Tome 24 (1997), pp. 23-28
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1997_24_a3,
author = {Aleksander Grytczuk},
title = {Remark on {Ankeny,} {Artin} and {Chowla} conjecture},
journal = {Annales mathematicae et informaticae},
pages = {23--28},
year = {1997},
volume = {24},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1997_24_a3/}
}
Aleksander Grytczuk. Remark on Ankeny, Artin and Chowla conjecture. Annales mathematicae et informaticae, Tome 24 (1997), pp. 23-28. http://geodesic.mathdoc.fr/item/AMI_1997_24_a3/